MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR
Model Number GV974RD-T
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device whihc is a rollator.Our pms team was advised of this event by an attorney's letter.We do not have possession of the device nor do we expect to in the near future.We are filing this report in an overabundance of caution.The enuder reportedly suffered an injury on (b)(6) 2019 while using the device.The supporting leg for a front wheel sheared off the product causing her to fall forward, fracturing her wrist.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting, been-tsuoh vi
chia-yi shiann
shi-koou shiang chiayi distri,
TW 
MDR Report Key8912129
Report Number2438477-2019-00052
Device Sequence Number18986872
Product Code ITJ
UDI-Device Identifier00822383582238
UDI-Public822383582238
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2019
Report Date (Section F) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGV974RD-T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2019
Device Age3 YR
Date Report to Manufacturer08/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/20/2019